Alert archive / West Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 39, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 25, 2007, 7:45 PM EDT for Monongalia County, Preston County, West Virginia; Fayette County, Pennsylvania. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2007, 7:45 PM EDT (23:45 UTC)
- Expired
- May 25, 2007, 8:29 PM EDT
- In force
- 44 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Counties, with a storm outline in the text
Counties Fayette County, PA, Monongalia County, WV, Preston County, WV
The radar
The Pittsburgh radar (KPBZ), 94 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 245 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KPBZ 252345 SVRPBZ PAC051-WVC061-077-260045- /O.NEW.KPBZ.SV.W.0039.070525T2345Z-070526T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 745 PM EDT FRI MAY 25 2007 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FAYETTE COUNTY IN SOUTHWEST PENNSYLVANIA... PRESTON COUNTY IN NORTHERN WEST VIRGINIA... MONONGALIA COUNTY IN NORTHERN WEST VIRGINIA... * UNTIL 845 PM EDT * AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR CHEAT NECK...MOVING EAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAUREL RUN AND ELLIOTTSVILLE IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3983 7993 3967 7997 3962 7966 3978 7961 $$
2 follow-up statements
000 WWUS51 KPBZ 260009 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 809 PM EDT FRI MAY 25 2007 WVC061-260019- /O.CAN.KPBZ.SV.W.0039.000000T0000Z-070526T0045Z/ MONONGALIA WV- 809 PM EDT FRI MAY 25 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MONONGALIA COUNTY IS CANCELLED... LAT...LON 3983 7977 3965 7980 3961 7951 3979 7948 $$ PAC051-WVC077-260045- /O.CON.KPBZ.SV.W.0039.000000T0000Z-070526T0045Z/ FAYETTE PA-PRESTON WV- 809 PM EDT FRI MAY 25 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR PRESTON AND FAYETTE COUNTIES... AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR WYMPS GAP..MOVING EAST AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAUREL RUN...FLORENCE...HOPEWELL...BRUCETON MILLS...ELLIOTTSVILLE... BRANDONVILLE...ZAR...WRIGHTS...SALEM...HAZELTON...GLADE FARMS... GLADES...GIBBON GLADE...FIVE FORKS...FIKETOWN...FARMINGTON AND CLIFTON MILLS LAT...LON 3983 7977 3965 7980 3961 7951 3979 7948 $$
000 WWUS51 KPBZ 260029 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 830 PM EDT FRI MAY 25 2007 PAC051-WVC077-260040- /O.CAN.KPBZ.SV.W.0039.000000T0000Z-070526T0045Z/ FAYETTE PA-PRESTON WV- 830 PM EDT FRI MAY 25 2007 ...THE SEVERE THUNDERSTORM WARNING FOR PRESTON AND FAYETTE COUNTIES IS CANCELLED... LAT...LON 3983 7977 3965 7980 3961 7951 3979 7948 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:21 PM EDT, 5 hours 24 minutes earlier.
Area forecast discussion, May 25, 2:21 PM EDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 221 PM EDT FRI MAY 25 2007 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL BE IN THE FORECAST THROUGH THE WEEKEND AS A COLD FRONT ADVANCES TO THE AREA AND STALLS. && .NEAR TERM /THROUGH 6 PM TODAY/... SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. AFTERNOON MAXIMUM TEMPERATURES WILL BE IN THE LOWER 80S NORTH AND IN THE MOUNTAINS...AND MID 80S ELSEWHERE. && .SHORT TERM /TONIGHT AND SATURDAY/... A WEAK COLD FRONT APPROACHING FROM THE WEST WILL STALL EAST-WEST ACROSS OUR AREA ON SATURDAY. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE INTO EARLY TONIGHT AND FIRE UP AGAIN ON SATURDAY. WINDS ALOFT ARE WEAK WITH LITTLE DIRECTIONAL SHEAR SO CELL MOVEMENT SHOULD BE SLOW. WILL NEED TO CLOSELY MONITOR HEAVY RAIN PRODUCERS. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... FOR SATURDAY NIGHT...A WARM FRONT TO THE NORTH OF THE FORECAST AREA THROUGH THE NIGHT...GENERALLY UNSETTLED AIRMASS OVER REGION. INTO SUNDAY...THE AREA REMAINS IN WARM SECTOR DURING THE DAY...WITH INCREASINGLY UNSTABLE AIRMASS. INCREASING WIND THROUGH THE COLUMN WILL INCREASE SHEAR IN THE AFTERNOON...ALONG WITH CAPES OF AROUND 1500 J/KG. WILL FAVOR A LITTLE HIGHER POPS WITH SOME STRONG STORMS A POSSIBILITY. AIRMASS STABILIZES SOMEWHAT SUNDAY NIGHT DUE TO DIURNAL EFFECTS...BUT APPROACHING COLD FRONT WILL PROVIDE A FOCUS METHOD FOR CONVECTION...WITH DEEP MOISTURE AVAILABLE. MONDAY...SLOW MOVING COLD FRONT WILL CROSS THE REGION IN THE AFTERNOON...KEEPING POPS IN THROUGHOUT THE DAY...THEN FRONT HANGS UP SOMEWHAT JUST SOUTH OF PA BORDER OVERNIGHT. ON TUESDAY THE BOUNDARY CONTINUES TO HANG JUST SOUTH OF PA BORDER. BEST MOISTURE WILL POOL ALONG THIS BOUNDARY. THIS BOUNDARY LIFTS NORTH THROUGH THE CENTRAL PART OF THE FORECAST AREA DURING THE DAY WEDNESDAY. GENERAL TROUGHINESS REMAINS OVER FORECAST AREA INTO THURSDAY AND FRIDAY. WILL STAY PRETTY CLOSE TO THE HPC TEMPS THROUGH THE EXTENDED PERIOD. && .AVIATION /16Z FRIDAY THROUGH TUESDAY/... SCATTERED THUNDERSTORMS SHOULD CONTINUE INTO THE EVENING. IFR CONDITIONS ARE POSSIBLE IN THUNDERSTORMS. OUTSIDE OF STORMS EXPECT VFR CONDITIONS AND WEST SURFACE WINDS AROUND 10 KT. AREAS OF FOG AND HAZE WILL REDUCE VISIBILITIES TO MVFR AGAIN LATE TONIGHT INTO SATURDAY MORNING. SCATTERED THUNDERSTORMS WILL REMAIN AS A COLD FRONT STALLS ACROSS THE REGION SATURDAY. THE FRONTAL BOUNDARY WILL CONTINUE TO MEANDER ACROSS THE REGION THROUGH THE HOLIDAY WEEKEND AND WILL MAINTAIN A CHANCE FOR THUNDERSTORMS THROUGH MONDAY. WEAK HIGH PRESSURE IS EXPECTED TO BRING DRY WEATHER FOR TUESDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, May 25, 5:04 AM EDT, 14 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 504 AM EDT FRI MAY 25 2007 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-260915- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK- BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 504 AM EDT FRI MAY 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 25, 6:14 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 614 PM EDT FRI MAY 25 2007 PAZ009-015-016-252315- CLARION PA-FOREST PA-JEFFERSON PA- 614 PM EDT FRI MAY 25 2007 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... JEFFERSON...FOREST AND CLARION... AT 605 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 4 MILES WEST OF FRYBURG...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... CLEAR CREEK STATE PARK...COOK FOREST STATE PARK...FRYBURG... MARIENVILLE...REDCLYFFE...CLARINGTON...COOK TOMB...DUNRING... GILFOYLE...GOLINZA...GUITONVILLE...HOMINY RIDGE...HOTTELVILLE... LAMONAVILLE...MCCRAYS...MUZETTE...PARRISH...ROSES AND WILLIAMS KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, May 25, 6:23 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 623 PM EDT FRI MAY 25 2007 PAZ014-252330- BUTLER PA- 623 PM EDT FRI MAY 25 2007 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY... BUTLER... AT 617 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 6 MILES SOUTH OF SLIPPERY ROCK...OR ABOUT 3 MILES NORTHEAST OF MORAINE STATE PARK...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... CHICORA...HOOKER AND SLIPPERY ROCK KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, May 25, 6:26 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 626 PM EDT FRI MAY 25 2007 PAZ023-030-252330- INDIANA PA-WESTMORELAND PA- 626 PM EDT FRI MAY 25 2007 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... WESTMORELAND AND INDIANA... AT 617 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 2 MILES NORTH OF DELMONT...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... DELMONT...HOMER CITY AND SALTSBURG KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, May 25, 6:29 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 629 PM EDT FRI MAY 25 2007 PAZ031-252330- GREENE PA- 629 PM EDT FRI MAY 25 2007 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY... GREENE... AT 622 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 9 MILES WEST OF BOBTOWN...OR ABOUT 6 MILES NORTHWEST OF MOUNT MORRIS...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... BOBTOWN AND DUNKARD KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, May 25, 7:22 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 722 PM EDT FRI MAY 25 2007 OHZ040-041-260015- CARROLL OH-COLUMBIANA OH- 722 PM EDT FRI MAY 25 2007 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... COLUMBIANA AND CARROLL... AT 716 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS OVER MECHANICSTOWN...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... MECHANICSTOWN...MILLPORT AND SALINEVILLE KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, May 25, 7:27 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 727 PM EDT FRI MAY 25 2007 PAZ031-032-WVZ022-023-260030- FAYETTE PA-GREENE PA-MONONGALIA WV-PRESTON WV- 727 PM EDT FRI MAY 25 2007 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... FAYETTE...GREENE...PRESTON AND MONONGALIA... AT 720 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 3 MILES SOUTHEAST OF DUNKARD...OR ABOUT 4 MILES SOUTHEAST OF BOBTOWN...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... BOBTOWN...ELLIOTTSVILLE...GREENSBORO...MASONTOWN...DUNKARD...STAR CITY...BRUCETON MILLS...CHEAT NECK...CLIFTON MILLS...LAUREL RUN... MORGANTOWN...VALLEY POINT AND WESTOVER KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Nearby
Severe Thunderstorm Warnings in West Virginia, 2007Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.